# SDR USAA20090709BB109

- Difficulty date: July 5, 2009
- Submitted: July 9, 2009
- Operation: Air carrier
- Aircraft: N925UW
- Make and model: Boeing 757225
- Aircraft serial: 22205
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Holder
- Condition: Broken
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - L2 DOOR HOLD OPEN IS BROKEN.  REPLACED L2 DOOR HOLD OPEN ASSEMBLY.
